An iterated implicit complex map

Shaun R. Bullett*, Andrew H. Osbaldestin, Ian C. Percival

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Iterated complex maps defined by a root of a biquadratic equation g(z', z) = 0 are studied. Numerical studies suggest conjugacy functions with differentiable natural boundaries and maps having island chains occupying much of the Riemann sphere. An analogy with Hamiltonian systems is discussed.

Original languageEnglish
Pages (from-to)290-300
Number of pages11
JournalPhysica D: Nonlinear Phenomena
Issue number2
Publication statusPublished - Mar 1986


Dive into the research topics of 'An iterated implicit complex map'. Together they form a unique fingerprint.

Cite this